# SDR DHL2007784510

- Difficulty date: July 11, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: BAC14981317075T6
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1010, STR 28R, DOUBLER HAS SURFACE CORROSION.CORRECTIVE ACTION: REMOVED AFT CARGO COMPARTMENT STR 28R DOUBLER IAW B727 SRM 51-30-2.  FABRICATED NEW DOUBLER, MATERIAL USED BAC 1498-131-7075T6, DIM 12 LONG IAW B727 SRM 53-10-2, FIG 9 AND 53-10-3, FIG 1.  TREATED, PRIMED AND INSTALLED STRINGER DOUBLER IAW B727 SRM 51-10-2 AND 51-30-2.
